| Model Number |
PCF-H190L |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported during the device inspection, that the colonovideoscope exhibited foreign material in the air/ water nozzle.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, olympus confirmed foreign material came out of the device, but the type of the material or root cause cannot be identified.It is unknown whether there was any deviation from the instructions for use in reprocessing steps.There was no physical damage of the device where the foreign material remained.A definitive root cause cannot be determined.The suggested event is detectable/preventable by handling the device in accordance with the following instructions for use which state: instructions for use states the detection method in gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection instructions for use states the preventative measures in gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.